Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Interpolation inequalities for maximal functions that measure smoothness


Author: E. E. Lokharu
Translated by: the author
Original publication: Algebra i Analiz, tom 24 (2012), nomer 2.
Journal: St. Petersburg Math. J. 24 (2013), 327-351
MSC (2010): Primary 26D10
Published electronically: January 22, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some new interpolation inequalities are obtained in terms of maximal functions that measure smoothness. The results generalize a wide class of recent and classical inequalities and are valid for functions belonging to larger spaces (such as Triebel spaces).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 26D10

Retrieve articles in all journals with MSC (2010): 26D10


Additional Information

E. E. Lokharu
Affiliation: Chebyshev Laboratory, St. Petersburg State University, Russia
Email: lokharu@gmail.com

DOI: http://dx.doi.org/10.1090/S1061-0022-2013-01241-6
PII: S 1061-0022(2013)01241-6
Keywords: Sobolev spaces, maximal functions, interpolation inequalities
Received by editor(s): November 1, 2011
Published electronically: January 22, 2013
Additional Notes: The author was supported by the V. A. Rokhlin grant 2012 and by the Chebyshev Laboratory (Department of Mathematics and Mechanics, St. Petersburg State University) under the RF Government grant 11.G34.31.0026
Article copyright: © Copyright 2013 American Mathematical Society